Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 7679165, 9 pages
http://dx.doi.org/10.1155/2016/7679165
Research Article

Optimal Preview Control for a Class of Linear Continuous Stochastic Control Systems in the Infinite Horizon

1School of Mathematics and Physics, University of Science and Technology Beijing, Beijing 100083, China
2Leeds Sustainability Institute, Leeds Beckett University, Leeds LS2 9EN, UK

Received 1 July 2016; Accepted 26 September 2016

Academic Editor: Andrzej Swierniak

Copyright © 2016 Jiang Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiang Wu, Fucheng Liao, and Jiamei Deng, “Optimal Preview Control for a Class of Linear Continuous Stochastic Control Systems in the Infinite Horizon,” Mathematical Problems in Engineering, vol. 2016, Article ID 7679165, 9 pages, 2016. doi:10.1155/2016/7679165